About the second term of the asymptotics for optimal Riesz energy on the sphere in the potential-theoretical case

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)321-328
JournalIntegral transforms and special functions
Volume17
Issue number5
DOIs
Publication statusPublished - 2006

Cite this

About the second term of the asymptotics for optimal Riesz energy on the sphere in the potential-theoretical case. / Brauchart, Johann.

In: Integral transforms and special functions, Vol. 17, No. 5, 2006, p. 321-328.

Research output: Contribution to journalArticleResearchpeer-review

@article{4f9f64f2a1e74f4a83ecb0f7e5607b50,
title = "About the second term of the asymptotics for optimal Riesz energy on the sphere in the potential-theoretical case",
author = "Johann Brauchart",
year = "2006",
doi = "10.1080/10652460500431859",
language = "English",
volume = "17",
pages = "321--328",
journal = "Integral transforms and special functions",
issn = "1065-2469",
publisher = "Taylor and Francis Ltd.",
number = "5",

}

TY - JOUR

T1 - About the second term of the asymptotics for optimal Riesz energy on the sphere in the potential-theoretical case

AU - Brauchart, Johann

PY - 2006

Y1 - 2006

UR - http://journalsonline.tandf.co.uk/openurl.asp?genre=journal&issn=1065-2469

U2 - 10.1080/10652460500431859

DO - 10.1080/10652460500431859

M3 - Article

VL - 17

SP - 321

EP - 328

JO - Integral transforms and special functions

JF - Integral transforms and special functions

SN - 1065-2469

IS - 5

ER -